An Essential Remark on Fixed Point Results on Multiplicative Metric Spaces
No Thumbnail Available
Date
2016
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Springer International Publishing
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this short note, we announce that all the presented fixed point results in the setting of multiplicative metric spaces can be derived from the corresponding existing results in the context of standard metric spaces in the literature. © 2016, Agarwal et al.
Description
Keywords
fixed point, multiplicative metric
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Q3
Source
Fixed Point Theory and Applications
Volume
2016
Issue
1